- -

On Completely Continuous Integration Operators of a Vector Measure

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On Completely Continuous Integration Operators of a Vector Measure

Show full item record

Calabuig Rodriguez, JM.; Rodríguez Ruiz, J.; Sánchez Pérez, EA. (2014). On Completely Continuous Integration Operators of a Vector Measure. Journal of Convex Analysis. 21(3):811-818. http://hdl.handle.net/10251/61362

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/61362

Files in this item

Item Metadata

Title: On Completely Continuous Integration Operators of a Vector Measure
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let m be a vector measure taking values in a Banach space X. We prove that if the integration operator Im : L1(m) -> X, is completely continuous and X is Asplund, then m has finite variation and L1(|m|) = L1(m).
Subjects: Integration Operator , Completely Continuous Operator , Vector Measure , Asplund Space
Copyrigths: Cerrado
Source:
Journal of Convex Analysis. (issn: 0944-6532 )
Publisher:
Heldermann Verlag
Publisher version: http://www.heldermann.de/JCA/JCA21/JCA213/jca21043.htm
Thanks:
Research supported by Ministerio de Economía y Competitividad and FEDER under projects MTM2011-23164 (J. M. Calabuig), MTM2011-25377 (J. Rodríguez) and MTM2012-36740-c02-02 (E. A. Sánchez Pérez)
Type: Artículo

This item appears in the following Collection(s)

Show full item record